# SDR SWAA2021072924360

- Difficulty date: February 9, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 45,734 hours, 22,693 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fastener
- Condition: Pulled
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE OF VERTICAL STABILIZER; SKIN PANEL FASTENERS (2) ARE PULLED/PULLING TRHOUGH PANEL. 1.) 8.5' AFT OF DORSIL FIN T/E AND 44' UP FROM FUSELAGE SKIN. 2.) 11' AFT OF DORSIL FIN T/E AND 42' UP FROM FUSELAGE SKIN. / REPLACED 2 EACH FASTENERS AT L/H SIDE OF VERTICAL STABILIZER; SKIN PANEL 1) 8.5' AFT OF DORSIL FIN T/E AND 44' UP FROM FUSELAGE 2) 11' AFT OF DORSIL FIN T/E AND 42' UP FROM FUELAGE IAW SRM 51-40-02
